×

zbMATH — the first resource for mathematics

Rational homotopy type of nilpotent and complete spaces. (English) Zbl 0686.55008
Proc. Winter Sch. Geom. Phys., Srní/Czech. 1988, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 21, 209-215 (1989).
[For the entire collection see Zbl 0672.00006.]
The author announces the following main result: The homotopy categories associated to the categories of \({\mathbb{Q}}\)-complete spaces, topologically complete differential graded rational algebras, differential graded rational coalgebras and nilpotent completion differential graded rational Lie algebras, are equivalent (topological algebras are introduced in order to eliminate finiteness restrictions on spaces).
Reviewer: St.Papadima
MSC:
55P62 Rational homotopy theory